# SDR AALA19991936

- Difficulty date: December 14, 1999
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Engine: Cfmint CFM567B22
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 9324M60G01
- Part serial: 874596
- Condition: Stalled
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: A

## Discrepancy

MSP - FLT 188 - DURING FLIGHT, NR 1 ENGINE COMPRESSOR STALL AT FL370.  NR 1 ENGINE ROLLED BACK BUT RECOVERED.  FLIGHT ATTENDANT OBSERVED FLAMES FROM EXHAUST.  LANDED MSP WITHOUT FURTHER INCIDENT.  REPLACED NR 1 ENGINE.  SYSTEM GROUND CHECK NORMAL OPERATION.  ENGINE SHUTDOWN DUE TO FAILURE OF NR 4 ROLLER BEARING, PART NUMBER 340-167-901-0, SERIAL NUMBER DA355521.  (M)
